# SDR DL72S960721

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Cracked
- Location: E/E Compt
- Stage of operation: LD
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ON FINAL, ALL 3 BUS TIE BREAKERS TRIPPED, PHASE UNBALANCE, OVER EXCITED NR 2 AND NR 3, NR 1 TR UNIT C/B POPPED.  FOUND APU GEN BREAKER CRACKED WITH LOOSE CONNECTIONS.  REPLACED SAME.  ALSO, REPLACED NR 1 ENG GEN BREAKER.  RAN ENGS PARALLELED, ALL CHECKS NORMAL.
